# SDR AALA20100316TUL07

- Difficulty date: March 16, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CRACKED AT FASTENER HOLE LOCATED BETWEEN STATION 312 AND STATION 328 27 INCHES FROM RIGHT SIDEWALL.  INSTALLED NEW INTERCOSTAL PER SRM 51-10-02.
